# SDR HEEA060031

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bearing
- Part number: 406040339111
- Condition: Worn
- Location: Tail Rotor
- Component: 406040320101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT ASSEMBLY HAS WORN BEARINGS.  SERIAL NUMBERS REMOVED ARE A98-0545 AND A98-0455.
